Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

KiminOrlando

Members
  • Content Count

    687
  • Joined

Community Reputation

0 Neutral

3 Followers

About KiminOrlando

  • Rank
    Advanced Member

Profile Information

  • Gender
    Female
  • Location
    Orlando

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I had a similar experience . I don't think this clinic in general does as good with dysautonomia as Vanderbilt. Vandy was fabulous, but it was 15 years ago. f you're managing physician is good, then you are lucky. Otherwise, you may not be any better off. I have a friend that did a chronic fatigue clinic and they documented all kinds of stuff for her. It was a good investment for her. Treatment for this disease seems to be hit or miss. It took me many years to finally get answers. Hang in there.
  2. @TCP. Holy Cow! That article was spot on. I will be taking this to my Immunologist and my Hematologist. Thank you!
  3. **UPDATE** I broke out again on the Tuesday after Memorial Day. It was all over my face, neck and chest only. Allergy and Immunology doctor told me it wasn't an allergic reaction, it was autoimmune, and to call Rheumatologist. He knows I have dysautonomia and said it wasn't MCAS or MCAD. Called Rheumatologist. Not autoimmune, it is an allergy. Decided I should see a Dermatologist. I went to Dermatologist and he said, steroids, it will be fine in a week. I said no. This has been going on for over 2 years off and on and I need an explanation. Told him I was stuck between a rock and a hard place with my doctors. Asked for a punch biopsy. He agreed, then gave me a steroid shot and topical cream. He said the biopsy could tell between allergy or autoimmune. Guess what... it was neither. The under layer of my skin is inflamed. He said to take that info back to both doctors. He said it is rare and most often seen in people who are having a reaction to one of their medications and the solution is to go off all medications for a month, then re-introduce them one at a time, waiting a month before introducing the next one. Obviously, I can't do that. Also, I'm on about 20 meds. It would take 2 years. Has anyone dealt with this? Is this what MCAD or MCAS is like? Do I need to be pushing this idea with the Immunologist in my appointment on Wednesday? Help! Signed, Itchy in Orlando
  4. @Pistol How do vasodialators work with POTS? They talked about this, but decided it would drop my bp and exacerbate tachycardia.
  5. My hands go ice cold and numb. I can't feel what I am doing so I drop everything. I was chopping vegetables one time and cut my hand. I saw it, but didn't feel it. It didn't start bleeding until I sat down with my feet up. I also think it is blood vessel constriction.
  6. I take sodium chloride pills. Look at the ingredients in Thermotabs. Is that the one where they include potassium? I don't take that one. Potassium messes with your heart, so check with your cardio to see if added potassium is ok for you. My doctor added sodium chloride pills because my bloodwork showed low sodium. It seems to help me, but my sodium is still low. They also give me heartburn most days. I order my 1mg pills online from Walmart. They are cheap.
  7. I would have said, "Someone has to. Doesn't look like it is going to be you." I went through a ton of doctors and was misdiagnosed for years. Sometimes you have to fight. If he is being passive aggressive, you may need to look for another doctor. I drive 6 1/2 hours to see mine. My local doctors believe POTS and dysautonomia are psychological issues. I live in Orlando. It is my experience that doctors who think like that are the least likely to help you. They don't know what they don't know and they are unwilling to learn.
  8. Mornings are the worst for me too. I think it just goes with the territory.
  9. I live in Florida. There is so much truth in this. Every time I get in the ocean, I have good days afterward. I don't know if it is the salt water or how it ionizes in the seabreeze, but it works. I only go after the sun is lower in the sky because I can't take the heat either. I don't go in alone in case something happens, but it is great! I keep saying that I want to try soaking in a bathtub with salt in it and see if I get the same result. I wonder if a saltwater pool would do the same?
  10. I looked this up on their website. It says it is for psychotropic meds. Does it do more than that? I keep randomly getting rashes but the Allergy & Immunology doctor doesn't think it is a true allergy. I am looking for a test that could identify a broad list of meds or triggers.
  11. I never had trouble, but I also can't exercise much. Good question for your cardiologist. I think you may have trouble hitting your target heart rate.
  12. I'm on 50mg extended release metoprolol. I take it at night. I felt tired for a while when I started it, but it is better. My understanding is that it doesn't lower HR constantly. I think it only keeps it from getting too high. It acts like a control since our 'control' is broken. Hope it works for you, but don't give up if the first one isn't the right one. There is a lot of trial and error with this illness.
  13. I know what you mean. I had a friend move in with me because it didn't seem smart to be alone. There is a home ekg device that pairs with your phone so you can get a quick medical grade ekg during these episodes and email them to your doctor. Maybe your doctor would think that is a good idea for you? I think they are typically about $100. I haven't done that, but I thought about it.
  14. I think you should call your doctor in the morning so they can advise you. People with HyperPOTS can have that happen. I don't know if that is what happened with you. I have had a few episodes that sound like that. They can be scary, especially when there is a child and you are responsible for their care. That also happened when I was taking Northera and was why I was taken off of it. I seem to fluctuate between low BP and high BP. I used to only be low. It could be a new symptom for you. Hope you get it figured out.
×
×
  • Create New...